RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1968, Volume 23, Issue 1(139), Pages 211–216 (Mi umn5596)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society

Meetings of the Moscow Mathematical Society




Full text: PDF file (621 kB)


Citation: “Meetings of the Moscow Mathematical Society”, Uspekhi Mat. Nauk, 23:1(139) (1968), 211–216

Citation in format AMSBIB
\Bibitem{1}
\paper Meetings of the Moscow Mathematical Society
\jour Uspekhi Mat. Nauk
\yr 1968
\vol 23
\issue 1(139)
\pages 211--216
\mathnet{http://mi.mathnet.ru/umn5596}


Linking options:
  • http://mi.mathnet.ru/eng/umn5596
  • http://mi.mathnet.ru/eng/umn/v23/i1/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Millionshchikov, “A stability criterion for the probability spectrum of linear systems of differential equations with recurrent coefficients and a criterion for almost reducibility of systems with almost periodic coefficients”, Math. USSR-Sb., 7:2 (1969), 171–193  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:124
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019